Imatinib mesylate-induced acute hepatotoxicity.
Аннотация
INTRODUCTION
Imatinib is a first-line selective tyrosine kinase inhibitor used for the treatment of chronic myeloid leukemia. Although imatinib-induced hepatotoxicity may aggravate the patient's clinical condition and alter the treatment plan, the mechanism of imatinib-induced hepatotoxicity has rarely been investigated.
CASE REPORT: We report a 51-year-old man, suffering from acute toxic hepatitis after 5 months of imatinib treatment for chronic myeloid leukemia.
MANAGEMENT AND OUTCOME: The outcome was favorable after discontinuation of treatment with normalization of biological liver function after 12 weeks. The treatment was switched to nilotinib without any incidents.
DISCUSSION: Regular liver function test monitoring is recommended during imatinib treatment. In fact of acute hepatic toxicity, treatment with imatinib should be stopped in the case of cytolysis more than five times the upper limit of normal.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.